MathSciNet Relay Station
MathSciNet bibliographic data
MR2286080 (2007m:43002) 43A17 (42C20)
Smela, K. Subsequences of the Haar basis consisting of full levels in $H\sb p$ for $0<p<\infty$. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1709–1716 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement